Mathematical Research Letters

Volume 1 (1994)

Number 1

On $\bold{SL_2(Z)}$ and Topology

Pages: 53 – 64

DOI: http://dx.doi.org/10.4310/MRL.1994.v1.n1.a7

Author

Kefeng Liu (Massachusetts Institute of Technology)

Abstract

In this note we describe some new topological results derived from the modular invariance of certain elliptic operators on loop spaces under the action of $SL_2(\Z)$. The results include very general rigidity, divisibility and vanishing theorems in topology. Complete proofs of the announced results will be published elsewhere.

Full Text (PDF format)